Open Access
Translator Disclaimer
January 2011 On Yoshida’s conjecture on the derivative of Shintani zeta functions
Minoru Hirose
Proc. Japan Acad. Ser. A Math. Sci. 87(1): 13-15 (January 2011). DOI: 10.3792/pjaa.87.13

Abstract

The purpose of this paper is to prove a conjecture in Yoshida’s book [2, p.33] on the higher derivative of Shintani zeta functions at $s=0$. We use multivariable Shintani zeta functions to prove the conjecture.

Citation

Download Citation

Minoru Hirose. "On Yoshida’s conjecture on the derivative of Shintani zeta functions." Proc. Japan Acad. Ser. A Math. Sci. 87 (1) 13 - 15, January 2011. https://doi.org/10.3792/pjaa.87.13

Information

Published: January 2011
First available in Project Euclid: 28 December 2010

zbMATH: 1225.11115
MathSciNet: MR2777232
Digital Object Identifier: 10.3792/pjaa.87.13

Subjects:
Primary: 11M41

Keywords: multiple zeta function , Shintani zeta function , Shintani’s formula

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.87 • No. 1 • January 2011
Back to Top